MathSciNet Relay Station
MathSciNet bibliographic data
MR2834178 05C10 (05C15 05C60)
Schultz, Carsten The equivariant topology of stable Kneser graphs. J. Combin. Theory Ser. A 118 (2011), no. 8, 2291–2318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement